Windows and routes to chaos in mixed convection in confined spaces

M. Agop, G. Ciobanu, L. Zaharia

Research output: Journal article publicationJournal articleAcademic researchpeer-review

3 Citations (Scopus)

Abstract

A simplified model of mixed convection in confined spaces is developed through approximating the solution of the governing equations in the low mode Fourier series and Chebyshev polynomials. Bifurcation structure of the simplified model dependent on two main system parameters, namely Re and Ar, is numerically investigated. Re is chosen as the bifurcation parameter. The results of the numerical experiments show that the routes to chaotic solution are different in three ranges of Ar. In addition, quasiperiodic windows are found in the chaotic regime for middle values of Ar and frequency locking appears in mixed convection with higher Ar.
Original languageEnglish
Pages (from-to)543-558
Number of pages16
JournalChaos, Solitons and Fractals
Volume15
Issue number3
DOIs
Publication statusPublished - 1 Feb 2003
Externally publishedYes

ASJC Scopus subject areas

  • Mathematics(all)

Cite this